# SDR F3LA2018061100352

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 6845
- Aircraft time: 9,893 hours, 4,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: No Test
- Location: R1 Door Slide
- Part time: 9,893 hours, 4,079 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR FAILED EPSU TEST.   REMOVED AND REPLACED THE R1 DOOR SLIDE IAW AMM 25-62-44 PB401. OPS CHECKED GOOD.
